The University of Southampton
University of Southampton Institutional Repository

A model of the arithmetic of alephs in the equation calculus

A model of the arithmetic of alephs in the equation calculus
A model of the arithmetic of alephs in the equation calculus
0044-3050
257-258
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, R.J. (1961) A model of the arithmetic of alephs in the equation calculus. Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, 7 (17), 257-258. (doi:10.1002/malq.19610071702).

Record type: Article

This record has no associated files available for download.

More information

Published date: 1961
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359975
URI: http://eprints.soton.ac.uk/id/eprint/359975
ISSN: 0044-3050
PURE UUID: b98b7d4d-2174-4688-9b05-f8858666d945

Catalogue record

Date deposited: 26 Nov 2013 14:00
Last modified: 11 Dec 2021 03:16

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×